has anyone ever had pvcs/pacs while on the muscle relaxant flexeril? for the last couple of months my constant pvcs have been actually somewhat manageable, or at least tolerable. then i was involved in a car accident and was prescribed flexeril 7 days ago. the palps started 30 mins after the first pill. i just thought it was stress from the accident and "oh great, the skips are back"...until they became debilitating, and my bp dropped to 90/50, where as it is usually 115/75.i went to the dr. AGAIN and he said to go see a cardioloist AGAIN. then i thought "well the only thing ive done different this week is take that flexeril" so i stopped taking it 48 hours ago. this morning i woke up and havent had one palp all day.my bp is normal too. i went from at least 40,000 a day all week to NONE!
im not complaining, for sure, but just wonder if this ever happened to anyone else?or am i imagining it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.